MathSciNet Relay Station
MathSciNet bibliographic data
MR1802005 33C47 (42C05)
Shen, Li-Chien Orthogonal polynomials on the unit circle associated with the Laguerre polynomials. Proc. Amer. Math. Soc. 129 (2001), no. 3, 873–879 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement